# SDR AALA20060803

- Difficulty date: June 15, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW -  LEFT AND RIGHT HAND PYLON SKINS INBOARD AND OUTBOARD AT STATION 250 HAS GROOVE WORN FROM THRUST REVERSER SEAL RETAINER.  BLENDED GROOVE PER MRB NUMBER 767 2842 AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION.  NO CRACKS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
